MAUDE Adverse Event Report: DEPUY RAYNHAM 1219655 LPS UNIV TIB HIN INS XSM 16MM; KNEE OTHER IMPLANT

DEPUY RAYNHAM 1219655 LPS UNIV TIB HIN INS XSM 16MM; KNEE OTHER IMPLANT
Catalog Number 198727116
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/30/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address painful knee.
 
Additional Manufacturer Narrative
No device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed at this time.Should the additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LPS UNIV TIB HIN INS XSM 16MM
Common Device Name
KNEE OTHER IMPLANT
Manufacturer (Section D)
DEPUY RAYNHAM 1219655
325 paramount drive
raynham MA 02767
MDR Report Key6746827
Report Number1818910-2017-21895
Device Sequence Number220768
Product Code KRO
UDI-Device Identifier10603295079415
UDI-Public10603295079415
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K091453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number198727116
Device Lot NumberH72798
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/30/2017
Supplement Date Received by Manufacturer08/23/2017
Initial Report FDA Received Date07/27/2017
Supplement Report FDA Received Date08/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR